# SDR HEEA073388

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 433 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Bulb
- Part number: MS280343
- Part serial: 70325
- Condition: Failed
- Location: Temp Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE INDICATION READS ZERO.
